RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 2, Pages 259–261 (Mi dan36404)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Surfaces with bounded extrinsic curvature and positive Gauss curvature

Yu. F. Borisov, S. Z. Shefel'

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (459 kB)

Bibliographic databases:
UDC: 513.736.52
Presented: А. Д. Александров
Received: 02.03.1971

Citation: Yu. F. Borisov, S. Z. Shefel', “Surfaces with bounded extrinsic curvature and positive Gauss curvature”, Dokl. Akad. Nauk SSSR, 200:2 (1971), 259–261

Citation in format AMSBIB
\Bibitem{BorShe71}
\by Yu.~F.~Borisov, S.~Z.~Shefel'
\paper Surfaces with bounded extrinsic curvature and positive Gauss curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 2
\pages 259--261
\mathnet{http://mi.mathnet.ru/dan36404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0290301}
\zmath{https://zbmath.org/?q=an:0242.53005}


Linking options:
  • http://mi.mathnet.ru/eng/dan36404
  • http://mi.mathnet.ru/eng/dan/v200/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Borisov, “Irregular $C^{1,\beta}$-surfaces with an analytic metric”, Siberian Math. J., 45:1 (2004), 19–52  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020